# SDR HNAA2009052600161

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 51,314 hours, 57,163 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: 8Z0833001
- Condition: Burned
- Location: Cabin
- Part time: 51,314 hours, 57,163 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING SMELL AND EYE IRRITANTS IN FORWARD PART OF CABIN.  FLIGHT DECK AND AFT CABIN AREA OK.  GROUND RAN AIRCRAFT NO SMELL NOTICED WITH ENGINE BLEEDS OR APU BLEEDS.  INSP SIDEWALL AND OVERHEAD LIGHT FIXTURES.  FOUND ONE BAD AT 5DF.  REMOVED AND REPLACED LIGHT FIXTURE USING STANDARD MAINTENANCE PRACTICES.
